Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Burenkov Viktor Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet

   2016
2. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
3. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet  isi
4. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17 (2016), 2133–2146  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
5. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016), 6  mathnet  isi

   2015
6. N. Azzouz, V. I. Burenkov, A. Senouci, “A weighted Hardy-type inequality for $0<p<1$ with sharp constant”, Math. Inequal. Appl., 18:2 (2015), 787–799  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
7. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015), 1822–1833  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 5)  elib (cited: 1)  scopus

   2014
8. V. I. Burenkov, M. L. Goldman, “Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces”, Math. Inequal. Appl., 17:2 (2014), 401–418  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
9. V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138  mathnet
10. Trans. Moscow Math. Soc., 75 (2014), 115–131  mathnet  crossref  mathscinet  zmath  elib  scopus
11. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi (cited: 3)  elib  elib  scopus

   2013
12. V. I. Burenkov, T. V. Tararykova, “On the 80th birthday of Professor Oleg Vladimirovich Besov”, Eurasian Math. J., 4:2 (2013), 5–9  mathnet  mathscinet
13. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet (cited: 4)  mathscinet (cited: 2)  zmath
14. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet (cited: 15)  mathscinet (cited: 4)  zmath
15. V. I. Burenkov, R. Oinarov, “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space”, Math. Inequal. Appl., 16:1 (2013), 1–19  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 11)  elib (cited: 9)  scopus (cited: 13)
16. V. I. Burenkov, E. Feleqi, “Extension of the notion of a gap to differential operators defined on different open sets”, Math. Nachr., 286:5-6 (2013), 518–535  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  scopus (cited: 1)
17. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013), 5–7  mathnet

   2012
18. O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Math. J., 3:4 (2012), 6–9  mathnet  mathscinet  zmath
19. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet (cited: 16)  mathscinet (cited: 4)  zmath
20. V. I. Burenkov, E. Feleqi, “Spectral stability estimates for the eigenfunctions of second order elliptic operators”, Math. Nachr., 285:11-12 (2012), 1357–1369  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  scopus (cited: 3)
21. V. I. Burenkov, P. D. Lamberti, “Sharp spectral stability estimates via the Lebesgue measure of domains for higher order elliptic operators”, Rev. Mat. Complut., 25:2 (2012), 435–457  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 10)  scopus (cited: 10)

   2011
22. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148  mathnet (cited: 2)  mathscinet (cited: 1)  zmath
23. V. I. Burenkov, P. Jain, T. V. Tararykova, “On boundedness of the Hardy operator in Morrey-type spaces”, Eurasian Math. J., 2:1 (2011), 52–80  mathnet (cited: 10)  mathscinet (cited: 3)  zmath
24. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the Riesz potential in local Morrey-type spaces”, Potential Anal., 35:1 (2011), 67–87  mathscinet (cited: 16)  zmath  isi (cited: 33)  elib (cited: 11)  scopus (cited: 32)

   2010
25. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Hardy-type inequality for $0<p<1$ and hypodecreasing functions”, Eurasian Math. J., 1:3 (2010), 27–42  mathnet (cited: 3)  mathscinet (cited: 1)  zmath
26. V. I. Burenkov, V. S. Guliyev, A. Serbetci, T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1:1 (2010), 32–53  mathnet (cited: 17)  mathscinet (cited: 12)  zmath
27. V. I. Burenkov, E. D. Nursultanov, “Description of interpolation spaces for local Morrey-type spaces”, Proc. Steklov Inst. Math., 269 (2010), 46–56  mathnet  crossref  mathscinet  zmath  isi (cited: 13)  elib  scopus (cited: 5)
28. G. Barbatis, V. I. Burenkov, P. D. Lamberti, “Stability estimates for resolvents, eigenvalues, and eigenfunctions of elliptic operators on variable domains”, Around the research of Vladimir Maz'ya. II, Int. Math. Ser. (N. Y.), 12, Springer, New York, 2010, 23–60  mathscinet (cited: 11)  zmath
29. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Equivalent quasi-norms involving differences and moduli of continuity”, Complex Var. Elliptic Equ., 55:8-10 (2010), 759–769  mathscinet  zmath  isi (cited: 1)
30. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the fractional maximal operator in local Morrey-type spaces”, Complex Var. Elliptic Equ., 55:8-10 (2010), 739–758  mathscinet (cited: 33)  zmath  isi (cited: 49)
31. V. I. Burenkov, “VIII Congress of the International Society for Analysis, its Applications and Computation”, Eurasian Math. J., 1:2 (2010), 142–144  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017